# SDR ASOA201001461

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB HAS CRACK APPROX .4" FROM EDGE TO CTR OF RADIUS ON VERTICAL SURFACE, UNDER FIRST FIXED STEP APPROX 2.1" FROM INNER DOOR SKIN SURFACE.  COMPLIED WITH STEPS 1 AND 2 OF REO 601R-52-11-1873.  CUT OUT DAMAGED AREAS PAX DOOR FWD SIDE PANEL BOTTOM STEP.  COMPLIED WITH REO 601R-52-11-1873 STEP 3.  PERFORMED EDDY CURRENT OF PAX DOOR FWD SIDE PANEL CUTOUT AND PARTS IAW NDTM 51-20-06.  NO INDICATIONS NOTED.  PAINTED IAW SRM 57-25-00.    INSTALLED NEW PLACARD IAW AMM 11-30-00-400-801.
